A New Class of Contraction in -Metric Spaces and Applications
Preeti Kaushik,
Sanjay Kumar and
Kenan Tas
Abstract and Applied Analysis, 2017, vol. 2017, 1-10
Abstract:
A novel class of - -contraction for a pair of mappings is introduced in the setting of -metric spaces. Existence and uniqueness of coincidence and common fixed points for such kind of mappings are investigated. Results are supported with relevant examples. At the end, results are applied to find the solution of an integral equation.
Date: 2017
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/9718535.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/9718535.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9718535
DOI: 10.1155/2017/9718535
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().